# SDR HALA20250113018

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 50,527 hours, 7,932 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 55,211 hours, 8,763 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG1 - FUEL FILTER CLOG. CMS 733411 SOURCE EEC1A CLASS1 HARD FUEL FILTER (E1-5051EB) NOTED. REPLACED FUEL FILTER ON ENG1. ALSO ACCOMPLISHED DVI OF DIFF PRESS SWITCH, ELEC CONNECTOR & WIRE COND. DVI NORMAL. VERIFIED RELATED MSG NO DISPLAY. ACCOMPLISHED ENG RUN. LEAK CK OK PER AMM 71-00-00.
